Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The oriented homotopy type of 3-manifolds


Author: C. B. Thomas
Journal: Bull. Amer. Math. Soc. 72 (1966), 291-292
DOI: https://doi.org/10.1090/S0002-9904-1966-11496-9
MathSciNet review: 0192498
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. W. Kahn, Induced maps for Postnikov systems, Trans. Amer. Math. Soc. 107 (1963), 432-450. MR 150777
  • 2. A. G. Kurosh, Theory of groups, Vol. II, Chelsea, New York, 1956. MR 80089
  • 3. J. Milnor, A unique decomposition theorem for 3-manifolds, Amer. J. Math. 84 (1962), 1-6. MR 142125
  • 4. C. D. Papakyriakopoulos, Dehn's lemma and the asphericity of knots, Ann. of Math. 66 (1957), 1-26. MR 90053


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11496-9

American Mathematical Society